# SDR HEEA073618

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 7,323 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 206064635101
- Part serial: 282
- Condition: Failed
- Location: Fuel Indictor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSES NEEDLE TO DROP TO ZERO IN FLIGHT.
